MathSciNet Relay Station
MathSciNet bibliographic data
MR1091466 42C05 (33C45 41A50)
Peherstorfer, Franz On Bernstein-Szegő orthogonal polynomials on several intervals. II. Orthogonal polynomials with periodic recurrence coefficients. J. Approx. Theory 64 (1991), no. 2, 123–161.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement